Positive Solutions of a Second-Order Nonlinear Neutral Delay Difference Equation

Kang, Shin Min, Ume, Jeong Sheok, Sun, Wei, Liu, Zeqing . Abstract and Applied Analysis 2012. 2012 (172939) :-

Locate this article in:

Bibtex

@article{CIS-287278,
  Author = {Kang, Shin Min and Ume, Jeong Sheok and Sun, Wei and Liu, Zeqing},
  Title = {Positive Solutions of a Second-Order Nonlinear Neutral Delay Difference Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {172939},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles